Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 108, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 26, 2011, 7:01 PM CDT for Clark County, Scotland County, Missouri; Jefferson County, Lee County, Van Buren County, Iowa. It was in force for 59 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2011, 7:01 PM CDT (00:01 UTC)
- Expired
- Jun 26, 2011, 8:00 PM CDT
- In force
- 59 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jefferson County, IA, Lee County, IA, Van Buren County, IA, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 165 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 7:55 PM CDT | TSTM WND DMG | Milton, IA | TREES DOWN IN TOWN |
| Jun 26, 7:55 PM CDT | TSTM WND GST 60 | Nne Milton, IA | SMALL HAIL AND ZERO VISIBILITY IN HEAVY RAINFALL. |
| Jun 26, 8:00 PM CDT | TSTM WND DMG | Cantril, IA | TREE DOWN ON HOUSE. |
| Jun 26, 8:00 PM CDT | HAIL 0.88 | 3 Nne Downing, MO | ALSO ESTIMATED 40 TO 45 MPH WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 54 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -398 J/kg
- Mixed-layer LCL
- 1115 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
860
WUUS53 KDVN 270001
SVRDVN
IAC101-111-177-MOC045-199-270100-
/O.NEW.KDVN.SV.W.0108.110627T0001Z-110627T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
701 PM CDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLARK COUNTY IN NORTHEAST MISSOURI...
SCOTLAND COUNTY IN NORTHEAST MISSOURI...
SOUTHWESTERN JEFFERSON COUNTY IN SOUTHEAST IOWA...
WESTERN LEE COUNTY IN SOUTHEAST IOWA...
VAN BUREN COUNTY IN SOUTHEAST IOWA...
* UNTIL 800 PM CDT.
* AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
AROUND 60 MPH...AND QUARTER SIZE HAIL. THESE STORMS WERE LOCATED
APPROXIMATELY ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST OF
DOUDS/LEANDO TO 23 MILES WEST OF MEMPHIS...OR ALONG A LINE
EXTENDING FROM OTTUMWA TO 23 MILES WEST OF MEMPHIS...AND MOVING
SOUTHEAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MILTON...BIRMINGHAM...CANTRIL...KEOSAUQUA...STOCKPORT...RUTLEDGE...
SOUTH GORIN...BENTONSPORT/VERNON...GRANGER...BONAPARTE...
WYACONDA...LURAY...CROTON...KAHOKA...DONNELLSON...WEST POINT...NEW
BOSTON...FRANKLIN...WAYLAND AND ST. FRANCISVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4060 9236 4061 9219 4100 9218 4082 9172
4081 9172 4082 9169 4070 9140 4025 9161
4025 9195 4030 9196 4030 9231 4032 9236
TIME...MOT...LOC 0001Z 297DEG 43KT 4097 9238 4051 9259
WIND...HAIL 60MPH 1.00IN
$$
ERVIN4 follow-up statements
243
WWUS53 KDVN 270015
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
715 PM CDT SUN JUN 26 2011
IAC101-111-177-MOC045-199-270100-
/O.CON.KDVN.SV.W.0108.000000T0000Z-110627T0100Z/
VAN BUREN IA-LEE IA-JEFFERSON IA-CLARK MO-SCOTLAND MO-
715 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SCOTLAND...CLARK...SOUTHWESTERN JEFFERSON...WESTERN LEE AND VAN
BUREN COUNTIES...
AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 60 MPH...AND PING PONG BALL SIZE HAIL. THESE STORMS
WERE LOCATED APPROXIMATELY ALONG A LINE EXTENDING FROM SELMA TO 8
MILES SOUTHWEST OF KILWINNING...OR ALONG A LINE EXTENDING FROM 13
MILES SOUTHEAST OF OTTUMWA TO 14 MILES WEST OF MEMPHIS...MOVING
SOUTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HITT...
CRAWFORD...DOUDS/LEANDO...MILTON...BIBLE GROVE...MEMPHIS MEMORIAL
AIRPORT...COLLETT...LEBANON...BROCK...INDIAN HILLS CONSERVATION
AREA...BIRMINGHAM...CANTRIL...KILBOURN...AUSTIN COUNTY PARK...LAKE
SUGEMA CAMPGROUND...LACEY KEOSAUQUA STATE PARK...SPILLMAN MOUND...
KEOSAUQUA...MOUNT ZION...AZEN...KEOSAUQUA AIRPORT...SAND HILL...
STOCKPORT...UTICA...RUTLEDGE...ARBELA...MOUNT STERLING...PROSPECT
GROVE...BENTONSPORT/VERNON...SOUTH GORIN...GRANGER...ETNA...HEATH
MEMORIAL CONSERVATION AREA...BONAPARTE...WYACONDA...LURAY...
FAIRMONT...INDIAN LAKE PARK...CHAMBERSBURG...FARMINGTON...ANSON...
ASHTON...HOUGHTON...MT HAMILL...MEDILL...ATHENS STATE PARK...SHIMEK
STATE FOREST...CROTON...PRIMROSE...NEEPER...PEAKSVILLE...KAHOKA...
REVERE...CLARK CITY...WEST POINT...VINCENNES...NEW BOSTON...
FRANKLIN...CHARLESTON...ARGYLE...WINCHESTER...WAYLAND...ST.
PATRICK...FROST ISLAND CONSERVATION AREA...ANTIOCH...ST. FRANCISVILLE
AND DONNELLSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.
&&
LAT...LON 4060 9236 4061 9219 4100 9218 4082 9172
4081 9172 4082 9169 4070 9140 4025 9161
4025 9195 4030 9196 4030 9231 4032 9236
TIME...MOT...LOC 0015Z 297DEG 43KT 4089 9218 4043 9240
WIND...HAIL 60MPH 1.50IN
$$
ERVIN196
WWUS53 KDVN 270028
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
728 PM CDT SUN JUN 26 2011
IAC101-111-177-MOC045-199-270100-
/O.CON.KDVN.SV.W.0108.000000T0000Z-110627T0100Z/
VAN BUREN IA-LEE IA-JEFFERSON IA-CLARK MO-SCOTLAND MO-
728 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SCOTLAND...NORTHWESTERN CLARK...SOUTHWESTERN JEFFERSON...
NORTHWESTERN LEE AND VAN BUREN COUNTIES...
AT 725 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 60 MPH...AND GOLF BALL SIZE HAIL. THESE STORMS WERE
LOCATED APPROXIMATELY ALONG A LINE EXTENDING FROM SELMA TO 8 MILES
SOUTHWEST OF KILWINNING...OR ALONG A LINE EXTENDING FROM 13 MILES
SOUTHEAST OF OTTUMWA TO 14 MILES WEST OF MEMPHIS...MOVING EAST AT 35
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HITT...
CRAWFORD...DOUDS/LEANDO...BIBLE GROVE...MILTON...MEMPHIS MEMORIAL
AIRPORT...INDIAN HILLS CONSERVATION AREA...LEBANON...BROCK...
COLLETT...CANTRIL...BIRMINGHAM...KILBOURN...SPILLMAN MOUND...AUSTIN
COUNTY PARK...LAKE SUGEMA CAMPGROUND...LACEY KEOSAUQUA STATE PARK...
MOUNT ZION...KEOSAUQUA...AZEN...KEOSAUQUA AIRPORT...SAND HILL...
RUTLEDGE...STOCKPORT...ARBELA...MOUNT STERLING...PROSPECT GROVE...
UTICA...INDIAN LAKE PARK...FARMINGTON...BONAPARTE...
BENTONSPORT/VERNON...SHIMEK STATE FOREST...MT HAMILL...SOUTH GORIN...
GRANGER...ETNA...WYACONDA...LURAY...FAIRMONT...HEATH MEMORIAL
CONSERVATION AREA...CHAMBERSBURG...ATHENS STATE PARK...ASHTON AND
ANSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.
&&
LAT...LON 4060 9236 4061 9219 4100 9218 4082 9172
4081 9172 4081 9168 4075 9160 4035 9184
4030 9196 4030 9231 4032 9236
TIME...MOT...LOC 0028Z 281DEG 32KT 4090 9218 4044 9241
WIND...HAIL 60MPH 1.75IN
$$
ERVIN985
WWUS53 KDVN 270040
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
740 PM CDT SUN JUN 26 2011
IAC101-111-177-MOC045-199-270100-
/O.CON.KDVN.SV.W.0108.000000T0000Z-110627T0100Z/
VAN BUREN IA-LEE IA-JEFFERSON IA-CLARK MO-SCOTLAND MO-
740 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SCOTLAND...NORTHWESTERN CLARK...SOUTHWESTERN JEFFERSON...
NORTHWESTERN LEE AND VAN BUREN COUNTIES...
AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
AROUND 70 MPH...AND GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED
APPROXIMATELY NEAR MILTON...OR 14 MILES NORTH OF MEMPHIS...MOVING
EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO INDIAN
HILLS CONSERVATION AREA...MEMPHIS MEMORIAL AIRPORT...DOUDS/LEANDO...
BROCK...LEBANON...SPILLMAN MOUND...CANTRIL...COLLETT...SAND HILL...
KILBOURN...BIRMINGHAM...AZEN...LAKE SUGEMA CAMPGROUND...LACEY
KEOSAUQUA STATE PARK...AUSTIN COUNTY PARK...RUTLEDGE...KEOSAUQUA...
MOUNT ZION...KEOSAUQUA AIRPORT...UTICA...STOCKPORT...MOUNT
STERLING...INDIAN LAKE PARK...FARMINGTON...BONAPARTE...
BENTONSPORT/VERNON...SHIMEK STATE FOREST...MT HAMILL...SOUTH GORIN...
PROSPECT GROVE...GRANGER...ETNA...ARBELA...WYACONDA...LURAY...
FAIRMONT...HEATH MEMORIAL CONSERVATION AREA...CHAMBERSBURG...ATHENS
STATE PARK...ASHTON AND ANSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.
&&
LAT...LON 4060 9236 4061 9219 4100 9218 4082 9172
4081 9172 4081 9168 4075 9160 4035 9184
4030 9196 4030 9231 4032 9236
TIME...MOT...LOC 0040Z 282DEG 30KT 4065 9219
WIND...HAIL 70MPH 1.75IN
$$
ERVIN910
WWUS53 KDVN 270047
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
747 PM CDT SUN JUN 26 2011
IAC101-111-177-MOC045-199-270100-
/O.CON.KDVN.SV.W.0108.000000T0000Z-110627T0100Z/
VAN BUREN IA-LEE IA-JEFFERSON IA-CLARK MO-SCOTLAND MO-
747 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SCOTLAND...NORTHWESTERN CLARK...SOUTHWESTERN JEFFERSON...
NORTHWESTERN LEE AND VAN BUREN COUNTIES...
AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
AROUND 60 MPH...AND PING PONG BALL SIZE HAIL. THIS STORM WAS LOCATED
APPROXIMATELY NEAR CANTRIL...OR 11 MILES SOUTHWEST OF KEOSAUQUA...
MOVING EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SPILLMAN MOUND...COLLETT...SAND HILL...KILBOURN...BIRMINGHAM...
AZEN...LAKE SUGEMA CAMPGROUND...LACEY KEOSAUQUA STATE PARK...AUSTIN
COUNTY PARK...RUTLEDGE...MOUNT ZION...KEOSAUQUA AIRPORT...UTICA...
STOCKPORT...MOUNT STERLING...INDIAN LAKE PARK...FARMINGTON...
BONAPARTE...BENTONSPORT/VERNON...SHIMEK STATE FOREST...MT HAMILL...
SOUTH GORIN...PROSPECT GROVE...GRANGER...ETNA...ARBELA...WYACONDA...
LURAY...FAIRMONT...HEATH MEMORIAL CONSERVATION AREA...CHAMBERSBURG...
ATHENS STATE PARK...ASHTON AND ANSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.
&&
LAT...LON 4060 9236 4061 9219 4100 9218 4082 9172
4081 9172 4081 9168 4075 9160 4035 9184
4030 9196 4030 9231 4032 9236
TIME...MOT...LOC 0048Z 282DEG 30KT 4063 9210
WIND...HAIL 60MPH 1.50IN
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 4:49 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jun 26, 4:49 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
449 PM CDT SUN JUN 26 2011
.UPDATE...
STORMS OVER SOUTHERN IOWA HAVE INTENSIFIED...AND ARE TRAINING EAST
OVER IOWA NOW. LOOKING AT CORFIDI VECTORS...THIS SHOULD CONTINUE
TO MOVE EAST...AND GRADUALLY MOVE SOUTHEAST WITH TIME...RIGHT INTO
OUR SATURATED SOUTH. THIS ALONG CARRIES A FLASH FLOOD THREAT...AND
WITH STORMS AGAIN EXPECTED OVERNIGHT INTO MONDAY MORNING...THIS
THREAT WILL CONTINUE THROUGH AROUND 15Z MONDAY. PRODUCTS ISSUED ALREADY.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR DES MOINES-HENRY IA-
JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR HANCOCK-HENDERSON-
MCDONOUGH-WARREN.
MO...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR CLARK-SCOTLAND.
&&
ERVINHazardous weather outlook, Jun 26, 4:14 AM CDT, 14 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 414 AM CDT SUN JUN 26 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-270915- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 414 AM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY SOUTH OF A LINE FROM FAIRFIELD TO MACOMB TODAY. SEVERE WEATHER IS NOT EXPECTED WITH THESE THUNDERSTORMS. TONIGHT...THUNDERSTORMS ARE LIKELY OVER MOST OF THE OUTLOOK AREA. SOME OF THESE STORMS MAY SEVERE...ESPECIALLY WEST OF A LINE FROM INDEPENDENCE TO KEWANEE WHERE THE STORM PREDICTION CENTER HAS A SLIGHT RISK. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WIND...WITH LARGE HAIL POSSIBLE AS WELL. THUNDERSTORMS OVERNIGHT WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. THIS MAY RESULT IN FLASH FLOODING...ESPECIALLY IN AREAS OF SOUTHEAST IOWA...NORTHEAST MISSOURI...AND WEST CENTRAL ILLINOIS THAT HAVE BEEN SATURATED FROM HEAVY RAINFALL EVENTS OVER THE PAST WEEK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY FOR WEST CENTRAL AND NORTHWEST ILLINOIS AND SOUTHEAST IOWA AND NORTHEAST MISSOURI. THUNDERSTORMS ARE EXPECTED TO DEVELOP OR INTENSIFY ALONG A COLD FRONT MOVING THROUGH THE REGION LATE MONDAY MORNING AND MONDAY AFTERNOON. THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. BY THE END OF THE WEEK HOT AND HUMID WEATHER IS EXPECTED TO SPREAD OVER THE AREA. AT THIS TIME FRIDAY LOOKS LIKE THE HOTTEST DAY WITH HIGHS IN THE LOWER TO MIDDLE 90S AND HEAT INDICES NEAR OR ABOVE 100. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SHEETS/DLF
In the hours before
Special weather statement, Jun 26, 6:29 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
629 PM CDT SUN JUN 26 2011
IAZ087-088-098-099-ILZ034-MOZ009-010-270030-
CLARK-HANCOCK-HENRY-JEFFERSON-LEE-SCOTLAND-VAN BUREN-
629 PM CDT SUN JUN 26 2011
...STRONG TO SEVERE STORMS MOVING INTO THE AREA...
AT 626 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE STRONG THUNDERSTORM 30 MILES WEST OF MILTON...OR 22 MILES
SOUTHWEST OF OTTUMWA...MOVING EAST AT 45 MPH.
* THE THUNDERSTORM WILL BE NEAR...
MILTON AROUND 705 PM CDT...
CANTRIL AROUND 715 PM CDT...
KEOSAUQUA AROUND 720 PM CDT...
BENTONSPORT/VERNON AROUND 725 PM CDT...
BONAPARTE AND 9 MILES NORTHWEST OF CROTON AROUND 730 PM CDT...
PENNY SIZE HAIL...WINDS GREATER THAN 45 MPH...HEAVY RAIN...
ARE EXPECTED WITH THIS STORM.
EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS. THIS STORM
SET THE STAGE FOR FLASH FLOODING THIS EVENING.
LAT...LON 4060 9236 4061 9219 4102 9218 4071 9123
4032 9135 4045 9236
TIME...MOT...LOC 2328Z 281DEG 38KT 4078 9268
ERVINThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:53 PM CDT | Severe Thunderstorm Warning | DVN | Clark, Scotland | 67 min |
| Jun 26, 8:14 PM CDT | Flash Flood Warning | DVN | Clark, Scotland | 9 hr |
| Jun 26, 8:31 PM CDT | Severe Thunderstorm Warning | DVN | Clark | 59 min |
| Jun 26, 10:16 PM CDT | River Flood Warning | DVN | Clark | 3 days |
| Jun 26, 10:16 PM CDT | River Flood Warning | DVN | Clark | 4 days |
| Jun 27, 12:31 AM CDT | River Flood Warning | DVN | Clark | 68 hr |
| Jun 27, 1:02 AM CDT | Severe Thunderstorm Warning | DVN | Clark | 58 min |
| Jun 26, 9:37 PM CDT | Flash Flood Warning | DVN | Des Moines, Lee | 9 hr |
| Jun 26, 10:16 PM CDT | River Flood Warning | DVN | Des Moines, Henry, Lee | 36 hr |
| Jun 26, 10:16 PM CDT | River Flood Warning | DVN | Lee, Van Buren | 36 hr |
| Jun 26, 10:48 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Johnson, Keokuk, Linn, Washington | 57 min |
| Jun 26, 11:35 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson, Van Buren, Washington | 55 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.